Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Nightfall problem. Doing yoga, solved to a great extent. Treatment for white discharge from penis?

sir, i am 18 year old................i had nightfall problem but when i stated doing yoga.I have got good results in this regard and disease is almost cure[as far as i know], but i have noticed that a new problem has risen, when i go toilet , in first 2-3 secs some whitish water comes , now what should i do?
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  953
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

Nightfall or nocturnal ejaculation is not abnormal. Some men have the physiological phenomenon and some do not. However if doing yoga is resolving the problem to any extent I advise you to continue the same, as it has other benefits as well. The white discharge is an unclear thing and you might need a urinalysis and a semen analysis if you continue to have pain or burning sensation when you are having this issue. I hope you visit with a psychiatrist who can better help you by examining and taking a good history.

Take care and have a lovely day!
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor